Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 145083, 11 pages
http://dx.doi.org/10.1155/2012/145083
Research Article

An Augmented Lagrangian Algorithm for Solving Semiinfinite Programming

1Department of Mathematics, Shandong Normal University, Jinan, China
2Institute for Operations Research, Qufu Normal University, Qufu, China

Received 16 July 2012; Accepted 12 September 2012

Academic Editor: Jian-Wen Peng

Copyright © 2012 Qian Liu and Changyu Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qian Liu and Changyu Wang, “An Augmented Lagrangian Algorithm for Solving Semiinfinite Programming,” Journal of Applied Mathematics, vol. 2012, Article ID 145083, 11 pages, 2012. doi:10.1155/2012/145083